Journal article icon

Journal article

The Forms of Liberalism

Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.2979/victorianstudies.53.2.287

Authors


More by this author
Institution:
University of Oxford
Division:
HUMS
Department:
English Faculty
Role:
Author
Publisher:
Indiana University Press Publisher's website
Journal:
Victorian Studies Journal website
Volume:
53
Issue:
2
Pages:
287-293
Publication date:
2011-01-01
DOI:
EISSN:
1527-2052
ISSN:
0042-5222
Source identifiers:
528323
Pubs id:
pubs:528323
UUID:
uuid:2d5ca696-d0af-40fc-94aa-99f12db074a8
Local pid:
pubs:528323
Deposit date:
2015-06-26

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP